# SDR CA041010003

- Difficulty date: October 6, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 533415
- Part serial: NLG123204
- Condition: Leaking
- Location: Downlock
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED HYD 2 LOW PRESS, NR 2 EDP FAIL, IB AND OB SPOILERS FAIL,  NR 2 HYD QUANTITY READING ZERO.  AIRCRAFT DIVERTED, DUE TO WEATHER.  MAINTENANCE FOUND THE MLG DOWNLOCK ASSIST VALVE LEAKING.  MAINTENANCE REPLACED THE DOWNLOCK ASSIST VALVE, THE SYSTEM WAS TESTED AND THE AIRCRAFT WAS DECLARED SERVICEABLE.  NOTE: THE BYPASS VALVE (P/N 53342-3) WAS ALSO REPLACED AS A PRECAUTION DUE A MINOR LEAK.
